Functional Approximations and Dynamic Programming release_2rwd6uzfwzaonaiuxvsh3kdzh4

by Richard Bellman, Stuart Dreyfus

Published in Mathematical Tables and Other Aids to Computation by JSTOR.

Volume 13, Issue 68 p247 (1959)

Archived Files and Locations

application/pdf  432.5 kB
file_ga7hf4slmzeofbygtofm4o2gii
www.dtic.mil (repository)
web.archive.org (webarchive)
application/pdf  448.9 kB
file_z4fn5hy6zbh3bedlmi3w7hcqqq
web.archive.org (webarchive)
www.ams.org (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1959
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0891-6837
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: e78a28e1-a177-4133-9aa2-b7a80e9873e8
API URL: JSON